# SDR SWIA2022081666262

- Difficulty date: June 18, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY TCAS ANTENNA DOUBLER BETWEEN FS295.00 AND FS310.00 CORRODED     (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED DAMAGED TCAS DOUBLER. REF. CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-30023 REV G. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY PRESSURE CHECK GOOD.
